# SDR REXA2022012500165

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 310-333 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR21L INTERCOSTAL IS CORRODED BETWEEN FS310 AND FS333  INSTALLED NEW INTERCOSTAL P/N: SH670-31822-1 AT STGR 21L BETWEEN FS 310.00 AND FS 333.00 IAW CRJ900 SRM 51-42-06-001-001-A01
